Results 1 to 11 of 11
  1. #1
    yeahbuddy289's Avatar
    yeahbuddy289 is offline Knowledgeable Member
    Join Date
    Oct 2010
    Location
    USA
    Posts
    1,882

    Steroids for my nose

    Wow so much ignorance on steroids ... I have been battle sinus infections all year... went to the doctor got a cat scan all that good stuff.... I have the option of surgery or try to get it under control with doctor prescribed steroids. My mother spoke with the doctor today and she is telling me the doctor told her a steroid is a good option but it will have its draw backs... such as weakening my bones, weight gain, and anger problems lol. Im not sure what they are going to give me but im pretty sure I will not be getting an anabolic steroid to reduce the swelling in my sinus lol. Im assuming it will be a cortizone type as they are the ones that reduce swelling... but I will not be gaining weight or having anger problems haha.

  2. #2
    esc0bar is offline New Member
    Join Date
    Mar 2011
    Posts
    17
    Prolly a cortisone spray... you need to use it everyday and then after a couple weeks your nose/sinus will be all good. I've been prescribed/given that by the doctor once but never used it, just dont like sticking things in my nose. My mother does though and it worked for her.

    I call bullshit on weight gain and anger problems haha.

    edit: at least me mom hasn't gone chris benoit on me yet.

  3. #3
    Ashop's Avatar
    Ashop is offline Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,943
    Quote Originally Posted by yeahbuddy289 View Post
    Wow so much ignorance on steroids... I have been battle sinus infections all year... went to the doctor got a cat scan all that good stuff.... I have the option of surgery or try to get it under control with doctor prescribed steroids. My mother spoke with the doctor today and she is telling me the doctor told her a steroid is a good option but it will have its draw backs... such as weakening my bones, weight gain, and anger problems lol. Im not sure what they are going to give me but im pretty sure I will not be getting an anabolic steroid to reduce the swelling in my sinus lol. Im assuming it will be a cortizone type as they are the ones that reduce swelling... but I will not be gaining weight or having anger problems haha.
    These are not anabolic steroids . Two totally differnt animals.

  4. #4
    yeahbuddy289's Avatar
    yeahbuddy289 is offline Knowledgeable Member
    Join Date
    Oct 2010
    Location
    USA
    Posts
    1,882
    haha I know this.... I cant believe a doctor of all people would say something like this. Im going make an appointment next week so he can perscribe it and all that good stuff.. who knows maybe he will hook me up with some test e and or dbol hahaha thats just what my nose needs to be ready for the summer hahaha

  5. #5
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    I feel like your mom got confused...
    Sure, they may make you gain weight, but it will be fat, not muscle.
    Last edited by Bonaparte; 05-18-2011 at 04:41 PM.

  6. #6
    Honkey_Kong's Avatar
    Honkey_Kong is online now Superbowl XLIX Champs!
    Join Date
    Apr 2009
    Location
    The Dude Abides
    Posts
    8,894
    A friend of mine's mother went on Prednizone (however you spell it) and she ballooned. It wasn't muscle, I think it was a combination of extreme bloating and fat. She was taking it for an extended period of time though. As far as anger goes, if I woke up one day looking as grotesquely fat as she became from it, I'd be pretty angry too. But I don't think that's what the doctor meant. They wont make you angry.

  7. #7
    Lemonada8's Avatar
    Lemonada8 is offline Knowledgeable Member
    Join Date
    Feb 2008
    Location
    Read my blog
    Posts
    3,691
    Blog Entries
    2
    Quote Originally Posted by yeahbuddy289 View Post
    Wow so much ignorance on steroids... I have been battle sinus infections all year... went to the doctor got a cat scan all that good stuff.... I have the option of surgery or try to get it under control with doctor prescribed steroids. My mother spoke with the doctor today and she is telling me the doctor told her a steroid is a good option but it will have its draw backs... such as weakening my bones, weight gain, and anger problems lol. Im not sure what they are going to give me but im pretty sure I will not be getting an anabolic steroid to reduce the swelling in my sinus lol. Im assuming it will be a cortizone type as they are the ones that reduce swelling... but I will not be gaining weight or having anger problems haha.

    Agreed. you will be gettin cortisol steroids . Those are known to increase weight gain, decreased BMD, and you can have increased aggression due to incresed 'stress hormone' in ur body.

  8. #8
    tjax03's Avatar
    tjax03 is offline Associate Member
    Join Date
    Dec 2009
    Posts
    414
    Quote Originally Posted by yeahbuddy289 View Post
    Wow so much ignorance on steroids... I have been battle sinus infections all year... went to the doctor got a cat scan all that good stuff.... I have the option of surgery or try to get it under control with doctor prescribed steroids. My mother spoke with the doctor today and she is telling me the doctor told her a steroid is a good option but it will have its draw backs... such as weakening my bones, weight gain, and anger problems lol. Im not sure what they are going to give me but im pretty sure I will not be getting an anabolic steroid to reduce the swelling in my sinus lol. Im assuming it will be a cortizone type as they are the ones that reduce swelling... but I will not be gaining weight or having anger problems haha.
    Your doctor wasn't confused. Bone weakening, anger, and weight gain are all side effects of corticosteroids. However the weight gain from them will be fat not muscle.

  9. #9
    PK-V's Avatar
    PK-V is offline Productive Member
    Join Date
    Dec 2009
    Posts
    1,435
    Quote Originally Posted by Honkey_Kong View Post
    A friend of mine's mother went on Prednizone (however you spell it) and she ballooned. It wasn't muscle, I think it was a combination of extreme bloating and fat. She was taking it for an extended period of time though. As far as anger goes, if I woke up one day looking as grotesquely fat as she became from it, I'd be pretty angry too. But I don't think that's what the doctor meant. They wont make you angry.
    Prednisone is serious business, avoid at all costs!

  10. #10
    kml999 is offline Associate Member
    Join Date
    May 2010
    Posts
    242
    Quote Originally Posted by tjax03 View Post
    Your doctor wasn't confused. Bone weakening, anger, and weight gain are all side effects of corticosteroids. However the weight gain from them will be fat not muscle.
    is it a bad idea to use the corticosteroid nasal spray (Fluticasone propionate ) on cycle? can it rise estrogens in the body?
    Last edited by kml999; 05-18-2011 at 08:45 PM.

  11. #11
    THE-DET-OAK is offline Banned
    Join Date
    May 2011
    Location
    Between your girls thighs
    Posts
    798
    Quote Originally Posted by esc0bar View Post
    Prolly a cortisone spray... you need to use it everyday and then after a couple weeks your nose/sinus will be all good. I've been prescribed/given that by the doctor once but never used it, just dont like sticking things in my nose. My mother does though and it worked for her.

    I call bullshit on weight gain and anger problems haha.

    edit: at least me mom hasn't gone chris benoit on me yet.
    ^^^ on point. fluticasone nasal spray is da bomb, will clear it up within days. i keep my leftovers and use it all the time, soon as i start to get stuffy, 4 sprays a day and im right as rain again

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •